# SDR AALA202208174716

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737
- Aircraft serial: 31097
- Aircraft time: 36,426 hours, 15,216 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Open
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT NOT PRESSURIZING DURING FLIGHT. EQUIPMENT DOOR LIGHT CAME ON. AIRCRAFT AIR INTERRUPTED BACK TO ATL. EMERGENCY WAS NOT DECLARED. FOUND ELECTRICAL EQUIPMENT DOOR OPEN. CLOSED DOOR AND NO FAULTS.
